# SDR IPXA11164133

- Difficulty date: January 1, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 5,950 hours, 3,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR,  FLOOR PANEL 252YH CRACKED AT EDGE.  REPAIRED FLOOR PANEL 252YH IAW EO A300-5320-38221-B, PARA 6 (1).
